# SDR REXA2012091201332

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 25,615 hours, 22,397 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLE ON FLIGHT 4166 THE NLG WOULD NOT RETRACT ALONG WITH A GEAR DISAGREE WARNING.  CREW CYCLED THE GEAR, NO HELP.  THE AIRCRAFT THEN DIVERTED TO DTW AND SWAPPED TO ANOTHER AIRCRAFT.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW CRJ200AMM 33-22-20.  OPS CHECK GOOD AT THIS TIME.  C/W PA 05-018 SER NR 1.
